Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/7065
Full metadata record
DC FieldValueLanguage
dc.contributor.authorChun, C-
dc.contributor.authorMayhew, D-
dc.contributor.authorOxley, J-
dc.date.accessioned2012-12-11T10:42:23Z-
dc.date.available2012-12-11T10:42:23Z-
dc.date.issued2012-
dc.identifier.citationJournal of Combinatorial Theory: Series B, 102(3): 688 - 700, May 2012en_US
dc.identifier.issn0095-8956-
dc.identifier.urihttp://www.sciencedirect.com/science/article/pii/S0095895611000918en
dc.identifier.urihttp://bura.brunel.ac.uk/handle/2438/7065-
dc.descriptionThis is the post-print version of the Article - Copyright @ 2012 Elsevieren_US
dc.description.abstractWe prove that if M is a 4-connected binary matroid and N is an internally 4-connected proper minor of M with at least 7 elements, then, unless M is a certain 16-element matroid, there is an element e of E(M) such that either M\e or M/e is internally 4-connected having an N-minor. This strengthens a result of Zhou and is a first step towards obtaining a splitter theorem for internally 4-connected binary matroids.en_US
dc.description.sponsorshipThis study is partially funded by Marsden Fund of New Zealand and the National Security Agency.en_US
dc.language.isoenen_US
dc.publisherElsevieren_US
dc.subjectBinary matroidsen_US
dc.subjectInternally 4-connecteden_US
dc.subjectChain theoremen_US
dc.titleTowards a splitter theorem for internally 4-connected binary matroidsen_US
dc.typeArticleen_US
dc.identifier.doihttp://dx.doi.org/10.1016/j.jctb.2011.08.006-
pubs.organisational-data/Brunel-
pubs.organisational-data/Brunel/Brunel Active Staff-
pubs.organisational-data/Brunel/Brunel Active Staff/School of Info. Systems, Comp & Maths-
Appears in Collections:Publications
Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
Fulltext.pdf299.23 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.